# SDR IPXA2014081884000

- Difficulty date: July 18, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 75,859 hours, 15,299 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75142
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 4C, RT WING UPPER STRINGER 14R CRACKED AT XORS 506.  REPAIRED STRINGER IAW EA 011-5710-01-A5515, REV I/R AND EO 5710-55214-A.
